# SDR SWAA2023102613754

- Difficulty date: October 23, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 60,633 hours, 36,559 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: UNKNOWN
- Condition: Slow
- Location: Zn 400 Nacelle/P
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE NOTICEABLY SLOW TO SPOOL UP WITH THROTTLES IN SAME POSITION. FMC COMMANDED TAKEOFF N1 SETTINGS APPROXIMATELY 1% DIFFERENT DURING TAKEOFF (#1=87.1; #2=86.3).<[01] REMOVED AND REPLACED #1 ENG HMU AND FUEL PUMP PER AMM 73-11-11;[02] COMPLIED WITH RII AS PER MT 773-11-00
